Hello everyone, I am a pharmacist.Recently, I discovered a problem that made countless netizens headache: What medicine does it work for a cold and fever to take?So I decided to unveil this mystery for everyone, so that everyone can find a hint of hope on the sick couch.
First of all, we need to be clear: drug treatment is not universal.Although there are many so -called "fast pain" and "magical healing" drugs on the market, they are not necessarily suitable for everyone.Therefore, before using the drug, be sure to read the instructions carefully and follow the doctor’s advice.
So, what drugs can quickly alleviate the symptoms of colds and fever?Here, I recommend several common drugs for everyone:
1. For acetylphenol (heating and polygami): This is a commonly used heat -relieving analgesic drug, which has a good effect on mild fever and symptoms of pain.At the same time, it also has anti -inflammatory effects and can help reduce discomfort caused by inflammation.It should be noted that the acetaminol should not be used at the same time as other drugs containing the acetamin component, so as not to cause excessive medicine.
Generally, when the body temperature exceeds 38.5 ° C, it can be taken to the acetyl aminophenols once, and it can be used again after six hours. It does not use more than 4 times within 24 hours.In addition, acetylphenol tablets can also be used to relieve light to moderate pain, such as headache, muscle pain, joint pain, and sore throat.Pay attention to acetylphenol tablets during use. If it is used to reduce fever, it is generally not used for more than 3 days.Do not drink any alcoholic beverages while taking acetylphenol tablets, and allergies to aspirin cannot be used to use acetylphenol tablets.
At present, the consensus of the academic community: The acetaminophen can be used for the whole process of pregnancy. It should be used only in appropriate amount when the principle of the use of any drugs during pregnancy, and it is best to consult a doctor first.
There are fewer side effects on children with acetylphenol, and it will not sweat like ibuprofen. Of course, it is also recommended to drink plenty of water. Children’s dosage types have mixed suspension, particles, and bolt, adults, and adults.,capsule.You can choose according to your own needs.
2. ibuprofen: This is a non -sterite anti -inflammatory drug, which has a good effect on mild to moderate pain and symptoms of inflammation.At the same time, it also has a cooling effect, which can effectively reduce body temperature.It should be noted that ibuprofen should not be used at the same time as other drugs containing ibuprofen ingredients, so as not to cause excessive drugs.
Note: ibuprofen belongs to non -steroidal anti -inflammatory and analgesic drugs. During the use of ibuprofen, the body temperature is 38.5 ° C or exceeds 38.5 ° C. It is recommended to use ibuprofen to fever.If the fever continues to continue, it is recommended to use it again for 4-6 hours, but it must not exceed 4 times in 24 hours.During the use of ibuprofen, it is not recommended to use other non -sterite anti -inflammatory and analgesic drugs at the same time, such as coseson, acetaminol, and sodium sodium chloride.In addition, during the use of ibuprofen, the body may be dehydrated due to antipyretic fever, so you must drink plenty of warm water during the application of antipyretics to prevent dehydration.When using ibuprofen for fever, it is recommended not to take it on an empty stomach. Be sure to use it after meals or after eating to reduce the stimulation of the gastrointestinal tract.The ibuprofen dosage used by children is mixed with ibuprofen, ibuprofen bolt, and adults also have particles, slices, and capsules.Compound cold medicine: compound aminamine amine (such as sensor, fast gram)
The general names of compound cold medicines such as Senkang and Kuaike are compound aminopine. The main ingredients are the main components of the acetaminol, diaxide hydrochloride, chloro -phenyamin, artificial beef, and caffeine.Acetaminol is analgesic, spyline hydrochloride is mainly antiviral, and the effects of chlorolytaminine in Malanate, alleviating symptoms such as nasal congestion and tears. Artificial beef and tears have anti -inflammatory effects, caffeine diastolic blood vessels., Stimulate the central nervous system.Therefore, it cannot be taken with compound preparations such as sensor phenolophenol, ibuprofen, ibuprofen, etc., and will repeat the medicine and increase adverse reactions.Clear heat and solve the table, clear heat and detoxifying Chinese medicine, such as cold spiritual particles, double Huanglian, Xiao Chaihu
This type of Chinese medicine, the main components include honeysuckle, line leader, plate blue, gypsum, and scutellaria root.It has the effect of clearing heat and detoxifying, anti -inflammatory and cough, and has a good relief effect on symptoms such as colds and fever.It should be noted that cold particles should not be used at the same time as other drugs containing cold particles, so as not to cause excessive drugs.
Of course, these drugs do not cure colds and fever, and can only temporarily relieve symptoms.To completely cure the disease, you need to rely on your own immunity and rest.Therefore, while taking the medicine, please pay attention to keep warm, drink plenty of water, and rest more. I believe that the condition will gradually improve.
Finally, I want to tell you a secret: Actually, the best way to treat colds and fever is still prevention.Pay attention to exercise, strengthen immunity, and avoid contact with virus and bacteria.In this way, even if you accidentally catch a cold and fever, you can quickly recover your health.
Well, here is here that "what kind of medicine to take for a cold and fever is effective" is here!I hope everyone can benefit from it.Finally, I wish everyone a healthy and healthy trouble!
“Is it a terrible thing to have a fever?”
Thank you for your careful reading. If this article can provide you with a little help, I will be very happy.If you can like to like one with your fingers, it is the recognition of my hard work!I will be very pleased!You are also welcome to share good things with friends who need it around you!
If you want to know children’s health and medication knowledge, please pay attention to Ren Pharmacist or leave a message to me, I will reply seriously!
According to reports: Ren Bin Pharmacist, dual -certificate practice pharmacist (Chinese medicine, western medicine), master of medical, more than ten years of clinical drug guidance and health management experience!
This article is an original Pharmacist. Welcome to reprint, please indicate the source!Encourage sharing!